Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Initial value problem and global homeomorphisms


Author: Meng Su
Journal: Proc. Amer. Math. Soc. 123 (1995), 1149-1156
MSC: Primary 47H15; Secondary 34G20, 47H17, 58C15
MathSciNet review: 1231045
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some theorems about the existence of solutions of nonlinear operator equation and the global homeomorphism in abstract space by the global existence theorem of an initial value problem are given. They are generalizations of some well-known results in these areas.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H15, 34G20, 47H17, 58C15

Retrieve articles in all journals with MSC: 47H15, 34G20, 47H17, 58C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1231045-8
PII: S 0002-9939(1995)1231045-8
Keywords: Initial value problem, Lyapunov-like function, global existence of solution, nonlinear operator equation, global homeomorphism
Article copyright: © Copyright 1995 American Mathematical Society